MathSciNet Relay Station
MathSciNet bibliographic data
MR1013968 (90i:55010) 55N22 (14L05)
Davis, Donald M. Divisibility of generalized exponential and logarithmic coefficients. Proc. Amer. Math. Soc. 109 (1990), no. 2, 553–558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement